Browse Title Index


 
Issue Title
 
Vol 18, No 1 (2020) Notes on exceptional signed graphs Abstract   PDF   ABSTRACTS (EN/SI)
Zoran Stanić
 
Vol 10, No 1 (2016) Nowhere-zero 3-flows in graphs admitting solvable arc-transitive groups of automorphisms Abstract   PDF   ABSTRACTS (EN/SI)
Xiangwen Li, Sanming Zhou
 
Vol 14, No 1 (2018) Octahedral, dicyclic and special linear solutions of some Hamilton-Waterloo problems Abstract   PDF   ABSTRACTS (EN/SI)
Simona Bonvicini, Marco Buratti
 
Vol 10, No 2 (2016) Odd automorphisms in vertex-transitive graphs Abstract   PDF   ABSTRACTS (EN/SI)
Ademir Hujdurović, Klavdija Kutnar, Dragan Marušič
 
Vol 9, No 2 (2015) Odd edge coloring of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Borut Lužar, Mirko Petruševski, Riste Škrekovski
 
Vol 10, No 2 (2016) Odd edge-colorability of subcubic graphs Abstract   PDF   ABSTRACTS (EN/SI)
Risto Atanasov, Mirko Petruševski, Riste Škrekovski
 
Vol 8, No 1 (2015) Odd-order Cayley graphs with commutator subgroup of order pq are hamiltonian Abstract   PDF   ABSTRACTS (EN/SI)
Dave Witte Morris
 
Vol 1, No 2 (2008) Omittable lines Abstract   PDF   ABSTRACTS (EN/SI)
Leah Wrenn Berman, Branko Grünbaum, Jonathan Lenchner
 
Vol 15, No 1 (2018) On 2-distance-balanced graphs Abstract   PDF   ABSTRACTS (EN/SI)
Boštjan Frelih, Štefko Miklavič
 
Vol 4, No 1 (2011) On 2-factors with long cycles in cubic graphs Abstract   PDF   ABSTRACTS (EN/SI)
André Kündgen, R. Bruce Richter
 
Vol 14, No 2 (2018) On t-fold covers of coherent configurations Abstract   PDF   ABSTRACTS (EN/SI)
Alyssa Sankey
 
Vol 18, No 2 (2020) On a certain class of 1-thin distance-regular graphs Abstract   PDF   ABSTRACTS (EN/SI)
Mark S. MacLean, Štefko Miklavič
 
Vol 18, No 2 (2020) On an annihilation number conjecture Abstract   PDF   ABSTRACTS (EN/SI)
Vadim E. Levit, Eugen Mandrescu
 
Vol 8, No 1 (2015) On automorphism groups of graph truncations Abstract   PDF   ABSTRACTS (EN/SI)
Brian Alspach, Edward Dobson
 
Vol 2, No 2 (2009) On Cartesian skeletons of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Richard H. Hammack, Wilfried Imrich
 
Vol 16, No 1 (2019) On chromatic indices of finite affine spaces Abstract   PDF   ABSTRACTS (EN/SI)
Gabriela Araujo-Pardo, György Kiss, Christian Rubio-Montiel, Adrián Vázquez-Ávila
 
Vol 11, No 1 (2016) On colour-preserving automorphisms of Cayley graphs Abstract   PDF   ABSTRACTS (EN/SI)
Ademir Hujdurović, Klavdija Kutnar, Dave Witte Morris, Joy Morris
 
Vol 15, No 2 (2018) On constructing expander families of G-graphs Abstract   PDF   ABSTRACTS (EN/SI)
Mohamad Badaoui, Alain Bretto, David Ellison, Bassam Mourad
 
Vol 10, No 2 (2016) On convergence of binomial means, and an application to finite Markov chains Abstract   PDF   ABSTRACTS (EN/SI)
David Gajser
 
Vol 6, No 1 (2013) On D. G. Higman's note on regular 3-graphs Abstract   PDF   ABSTRACTS (EN/SI)
Daniel Kalmanovich
 
Vol 14, No 2 (2018) On domination-type invariants of Fibonacci cubes and hypercubes Abstract   PDF   ABSTRACTS (EN/SI)
Jernej Azarija, Sandi Klavžar, Yoomi Rho, Seungbo Sim
 
Vol 11, No 1 (2016) On factorisations of complete graphs into circulant graphs and the Oberwolfach problem Abstract   PDF   ABSTRACTS (EN/SI)
Brian Alspach, Darryn Bryant, Daniel Horsley, Barbara Maenhaut, Victor Scharaschkin
 
Vol 7, No 1 (2014) On fat Hoffman graphs with smallest eigenvalue at least -3 Abstract   PDF   ABSTRACTS (EN/SI)
Hye Jin Jang, Jack Koolen, Akihiro Munemasa, Tetsuji Taniguchi
 
Vol 17, No 2 (2019) On flag-transitive automorphism groups of symmetric designs Abstract   PDF   ABSTRACTS (EN/SI)
Seyed Hassan Alavi, Ashraf Daneshkhah, Narges Okhovat
 
Vol 10, No 1 (2016) On gamma-hyperellipticity of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Alexander Mednykh, Ilya Mednykh
 
351 - 375 of 654 Items << < 10 11 12 13 14 15 16 17 18 19 > >>